Ask an expert
Question

06 Aug 2008

changing from pill to injection
Please help me understand can this be possiable, I changed my pill to take the injection. I thought that the injection would absorb in my system immediately . I knew about the side affects like you would pick up weight ect. after about five to six months i felt something not right and found out I was pregnant. I am so depressed and ashamed as I have a 4 year old and a one year baby. I am so angry , depressed with my self why I couldnt see or feel this my husband at first was dissapointed but not is being supportive maybe it was the shock

Please advise
Answer 361 views
Expert
Fertility expert
fertility expert

01 Jan 0001

Dear Kitty

A careful ultrasound will assist in establishing the exact time of conception and you can then decide at what point the problem had occurred.



Answered by: Dr M.I. Cassim
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19367 votes
Vote